MathSciNet Relay Station
MathSciNet bibliographic data
MR139737 10.22 (30.00)
Knopp, Marvin Isadore; Lehner, Joseph On complementary automorphic forms and supplementary Fourier series. Illinois J. Math. 6 1962 98–106; correction, 713.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement